MAUDE Adverse Event Report: CORENTEC CO., LTD. BENCOX PE LINER 36/44; ACETABULAR PE LINER

CORENTEC CO., LTD. BENCOX PE LINER 36/44; ACETABULAR PE LINER
Model Number 01.02.643
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient hyperflexed his left hip, and the surgeon reduced the dislocation under fluoroscopy on (b)(6) 2016.Revision surgery was performed for continued hip instability on (b)(6) 2016.It was confirmed that the existing pe liner did not disassociate from the shell.Replacement elevated type liner and higher offset femoral ball head were implanted, and surgery was completed as normal.Device history records (dhr) of pe liner and other components were reviewed, and determined that all were manufactured to specification.A review of corentec`s customer complaint history was undertaken and did not identify any similar event, or any other event for the reported lot.Additional information has been requested, and if received, will be submitted in a follow up report upon completion of the investigation.Not returned to manufacturer.
 
Event or Problem Description
It was reported that patient had revision hip surgery due to continued hip instability following dislocation, and subsequent reduction.

Brand Name
BENCOX PE LINER 36/44
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
CORENTEC CO., LTD.
12, yeongsanhong 1-gil
ipjang-myeon, seobuk-gu
cheonan-si, chungcheongnam-do 31056
KS  31056
MDR Report Key5744217
Report Number3009106092-2016-00002
Device Sequence Number16199457
Product Code LPH
UDI-Device Identifier08806373830372
UDI-Public08806373830372
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2020
Device Model Number01.02.643
Device Catalogue Number01.02.643
Device Lot Number11AFAB21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2016
Initial Report FDA Received Date06/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENCOX HYBRID CUP (CAT NO. 01.02.064)
Outcome Attributed to Adverse Event Other;
Patient Age54 YR